A: That is a great question. Narcan/Naloxone is the antidote medication given if an overdose of an opioid medication is suspected. Overdose symptoms include extreme drowsiness, decreased level of consciousness and slowed shallow breathing. Accidental overdose can happen to anyone. There are many factors that contribute to accidental overdose. One that many people overlook is if your body is weakened because of an illness. This can literally happen to anyone. Receiving Narcan does not mean that we do not trust you to take the medication responsibly, it is just another safety measure that is taken. Governor Ducey recently passed a bill encouraging Narcan be prescribed to patients receiving opioids with the intent of having it more available within our community. You may not ever need it, but perhaps one day it could save the life of your neighbor, friend or family member . Always remember, if Narcan is initiated 911 must be called even if the symptoms of overdose appear to be reversed. Thank you so much for your question.
NovaSpine Pain Institute Voted a Neighborhood Fave in Nextdoor’s 2023 Local Business Awards
NovaSpine Pain Institute- Named a Nextdoor 2022 Neighborhood Favorite Local Business!
We are really looking forward to Dr. Malayil joining our team and know that he will deliver the care that patients have come to expect from NovaSpine- compassionate, complete and timely care for all of your pain needs.
From my previous blogs we now know that gluten can be linked to inflammation which leads to pain. So the million dollar question – What can I eat??
With the COVID pandemic NovaSpine has adapted Telehealth appointments in an attempt to keep patients safe in their homes during this time. That said, are you missing the face to face appointments?
Having the right expectation of what the medication can do will make for a much better and positive outcome if medication management becomes part of your plan of care.